# SDR 97ZZZX3807

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6274X
- Make and model: Cessna 340A
- Aircraft serial: 340A0458
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Header
- Part number: 99102998
- Condition: Cracked
- Location: Wastegate
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN C/W AD 75-23-08 R5, FOUND HEADER CRACKED APPROXIMATELY TWO-THIRDS OF CIRCUMFERENCE ON THE WASTEGATE CONNECTOR PIPE.  THIS AREA IS SUBJECT TO HEAT AND STRESSES WHEN IN OPERATION.
